# SDR UALA2011012500414

- Difficulty date: January 24, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 79,165 hours, 12,809 cycles
- Engine: Pwa PW4060
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 3B391C
- Part serial: 80
- Condition: Inoperative
- Location: Mid Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NO POWER AT THE MID GALLEY. CREW ALSO REPORTED MID GALLEY C/B ON P11-3 PANEL GRID U06 TRIPPED.  REPLACED C/B U6 ON P11-3 AND MID GALLEY ELCU M1241 IAW MM. POWERED UP ALL GALLEYS FOR 15 MIN. ALL GOOD.
